# SDR USAA040802

- Difficulty date: September 21, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, SKIN, 6 INCH CRACK, RT PYLON LOWER PAN FROM NAC 319 AFT TO END.  REMOVED AND REPLACED SKIN AND INSTALLED DOUBLER IAW SRM 51-70-13.
